# SDR AALA202110194646

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 66,233 hours, 25,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 ESCAPE SLIDE LIGHTING INOPERATIVE. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
